Translator Disclaimer
15 April 2006 A gluing lemma and overconvergent modular forms
Payman L Kassaei
Author Affiliations +
Duke Math. J. 132(3): 509-529 (15 April 2006). DOI: 10.1215/S0012-7094-06-13234-9

Abstract

We prove a gluing lemma for sections of line bundles on a rigid analytic variety. We apply the lemma in conjunction with a result of Buzzard [Bu, Theorem 5.2] to give a proof of (a generalization of) Coleman's theorem, which states that overconvergent modular forms of small slope are classical. The proof is geometric in nature and is suitable for generalization to other Shimura varieties

Citation

Download Citation

Payman L Kassaei. "A gluing lemma and overconvergent modular forms." Duke Math. J. 132 (3) 509 - 529, 15 April 2006. https://doi.org/10.1215/S0012-7094-06-13234-9

Information

Published: 15 April 2006
First available in Project Euclid: 1 April 2006

zbMATH: 1112.11020
MathSciNet: MR2219265
Digital Object Identifier: 10.1215/S0012-7094-06-13234-9

Subjects:
Primary: 11F33
Secondary: 11G18 , 14G22

Rights: Copyright © 2006 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.132 • No. 3 • 15 April 2006
Back to Top